# SDR AWXA9500182

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C11 INSPECTION, FOUND R2 DOOR THRESHOLD CHORD CORRODED FROM FS 947 TO FS 1006.  REMOVED, FABRICATED AND INSTALLED NEW CHORD ANGLE PER SRM 51-10-1.  (W)
